alexa Azathioprine-associated acute pancreatitis in the course of chronic active hepatitis.
Pharmaceutical Sciences

Pharmaceutical Sciences

Journal of Developing Drugs

Author(s): Guillaume P, Grandjean E, Mal PJ

Abstract Share this page

Abstract We have described a 22-year-old man with an HBsAg-positive chronic active hepatitis who developed an attack of pancreatitis during the course of treatment with prednisone and azathioprine. Clinical and biochemical abnormalities subsided when azathioprine was stopped and reappeared after rechallenge with the drug. Azathioprine-associated acute pancreatitis is well recognized mostly during treatment of Crohn's disease and after renal transplantation. This adverse effect should, therefore, also be kept in mind during the treatment of chronic active hepatitis.
This article was published in Dig Dis Sci and referenced in Journal of Developing Drugs

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords